# SDR USAA2013050900010

- Difficulty date: May 8, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 62,532 hours, 41,557 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 9225 - FUSELAGE SKIN CRACKED BETWEEN BS 967 AND BS 986 BELOW S21L.  3" LONG CRACK BELOW STR BELOW 21LT.
